Mode decomposition scheme for ideal magnetohydrodynamic plane waves in space-time coordinates

Record Type
Journal Articles
Full Title
Mode decomposition scheme for ideal magnetohydrodynamic plane waves in space-time coordinates
Author(s)
Podesta J, Goldstein M, Roberts D
Publication Title
JOURNAL OF GEOPHYSICAL RESEARCH-SPACE PHYSICS
Publication Title (abbreviated)
J GEOPHYS RES-SPACE
Publication Date
2007 Jun 2
DOI
10.1029/2006JA012097
ISSN
0148-0227
Volume
112
Issue
A6
Page Count
8
Article Number
A06103
Keyword(s)
Astronomy & Astrophysics, CLUSTER, TELESCOPE, PLASMA
Citation
Podesta J, Goldstein M, Roberts D. Mode decomposition scheme for ideal magnetohydrodynamic plane waves in space-time coordinates. J GEOPHYS RES-SPACE. 2007;112 (A6):8.
Permissions
Copyright 2007 American Geophysical Union.
Conditions of Use
  • Author can archive pre-print (i.e., pre-refereeing)
  • Author can archive post-print (i.e., final draft post-refereeing)
  • Authors' Pre-print on authors' personal website or departmental website
  • Authors' Post-print on authors' personal website or departmental website
  • Set statements to accompany submitted, accepted and published articles
  • Publisher copyright and source must be acknowledged with DOI
  • Publisher's version/PDF must be used in Institutional Repository 6 months after publication.
  • Publisher last reviewed on 01/07/2016

More usage information may be available at SHERPA/RoMEO